Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (400 KB) | Table of Contents | ZAA summary
Volume 19, Issue 4, 2000, pp. 899–902
DOI: 10.4171/ZAA/988

On a Generalization of Fueter’s Theorem

Franciscus Sommen[1]

(1) Department of Mathematics, Universiteit Gent, Galglaan 2, 9000, GENT, BELGIUM

In this paper we discuss a generalization of Fueter’s theorem which states that whenever $f(x_0, x)$ is holomorphic in $x_0+x$, then it satisfies $D?f = 0, D= \partial_{x_0} + i \partial_{x_1}+ j \partial_{x_2} + k \partial_{x_3}$ being the Fueter operator.

Keywords: Dirac operators, Clifford analysis, Vekua systems

Sommen Franciscus: On a Generalization of Fueter’s Theorem. Z. Anal. Anwend. 19 (2000), 899-902. doi: 10.4171/ZAA/988